We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.

Department of Mathematical Sciences


Publication details for Pankaj Vishe

Browning, T.D. & Vishe, P. (2017). Rational curves on smooth hypersurfaces of low degree. Algebra and number theory 11(7): 1657-1675.

Author(s) from Durham


We study the family of rational curves on arbitrary smooth hypersurfaces of low degree using tools from analytic number theory.